Title

Stochastic differentiation - A generalized approach

Document Type

Article

Publication Date

9-1-2000

Department

Mathematics

Abstract

The space (D*) of Wiener distributions allows a natural Pettis-type stochastic calculus. For a certain class of generalized multiparameter processes X: R-N--> (D*) we prove several differentiation rules (Ito formulas); these processes can be anticipating. We then apply these rules to some examples of square integrable Wiener functionals and look at the integral versions of the resulting formulas.

Publication Title

ACTA APPLICANDAE MATHEMATICAE

Volume

63

Issue

1-3

First Page

349

Last Page

361